Jump to content

Mskb: Problems tapering Venlafaxine, severe anxiety, ruminating, years of antidepressants, please help


Recommended Posts

  • Administrator

You might try relaxing and holding for several months at your current dosage. Sometimes people's nervous systems need time to regroup.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

@Altostrata

 

Thank you for your help. I am going to hold for a while and give my nervous system a chance to calm down. Hopefully I will feel better and tapering will be more tolerable once my system has time to regroup. I just can't stand feeling so awful most of the time. 

1997- July 2002 Paroxetine, Sertraline, Mirtazapine, Lexapro, also Lorazepam .50 as needed

2002 – 2008 Sertraline 100 -150 mg. 2008-2012 Pristique 100 mg, then 1 week cross taper

2012– 2018 back to Sertraline 100 mg- 150 mg. up and down, January 2018 200 mg.

March 29, 2018–June 2018 1 week cross taper Fluoxetine to 20-60 mg, switched June 2018-July 15, 2018 Parox.30mg. plus 15 mg. Mirtazapine, switched to Venlafaxine 37.5 to 187.5 over 3 weeks, Mirt. 30 mg, & Olanzapine 2.5 mg., August-Oct. 2018 225–300 mg. Ven. Dec. 2019–225 mg. Ven., 15 mg. Mirt, Risperidone 1mg to .50 to .25. Stopped Olanzapine. Feb. 2019 300 mg Ven. May-July 2019 tapered off Risp, went to 7.5 mg Mirt. Aug. 2019 225 Ven., Sept. 2019 300mg Ven. 15 Mirt. March–April 24, 2020 tapered Mirt.25% each drop. Began Ven. taper Apr 1, 2020 from 300mg 5%, May1 10%, May31 10%, July4 5%, Sept8 2.5%, Sept 22 2.5%, Oct18 5%, Nov17 5.5%, Dec27 6%, Feb21 1.25%, Mar14 3%, Apr11 3.5%, May9 3.75% 160.8 mg

Omega 3, Magnesium Glycinate, Probiotic, Vit. D, Mag Malate, Multivitamin and Calcium 

Link to comment
  • Administrator

Good idea. Please let us know how you're doing.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy